# SDR AALA202311039044

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 57,421 hours, 36,883 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2573CC
- Condition: Leaking
- Location: Apu
- Part time: 34,483 hours, 15,697 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A STRONG CHEMICAL ODOR ON FINAL DESCENT IN THE AFT OF THE AIRCRAFT WHICH GRADUALLY DISSIPATED AFTER LANDING. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU.   MAINTENANCE FOUND THE APU OIL COOLER AND THE APU COOLING FAN (AALA202312127938) LEAKING OIL AND REPLACED BOTH ITEMS PER AMM 49-52-51 AND 49-91-44. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
